# SDR AWXA960068

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 314-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3839 - DURING SCHEDULED C-12 MAINTENANCE CHECK, FOUND CORROSION ON FWD ENTRY DOORWAY MOPSILL AT BS 312 TO 344, WL 208.  REMOVED CORROSION AND TREATED.  REMOVED DAMAGED AREA AT BS 333 AND INSTALLED REPAIR IAW SRM 51-10-06, 51-40-03.  (M)
